Couldn't find what you looking for?

TRY OUR SEARCH!

I weaned myself off of Suboxone a little too soon probably (over the course of 5 days). I was taking 2mg/8mg tablets (1/2 tablet 3 times daily for 3 months before tapering off). I have only a very low-grade anxiety (very manageable) and a sweating issue (not so easy to handle). I got off of the Suboxone because it was causing severe hot flashes and sweating. I had such severe night sweats, I had to change clothes 3 to 4 times per night. During the day, the sweating would begin as soon as I began to move around a little, or as soon as I raised the thermostat when I awakened. After showering, I had severe chills and sweating so bad, I could do NOTHING. I had to get under blankets until the episode was over around 2 hours later. No amount of blowdrying of the skin made a difference. If I exercised during the day, I'd begin to have hot flashes and sweat so profusely that I'd get chills and have to stop and get under blankets to warm up. It was completely debilitating.

Now that I'm off of the drug, the same thing is still happening--I sweat while taking it and sweat while NOT taking it. I saw my doctor today and explained all of this to him. He drew blood to check my hormone levels and my thyroid, but these were just checked a few months ago, so I doubt that it's either. Anyway, I mentioned to the doc that during a sweating episode three days ago, I took an Ultram for a lower back sprain and I immediately stopped sweating. At this point, he was convinced that my body is going through Suboxone withdrawal and asked me if I wanted a prescription for Suboxone so that I could wean myself off properly. I had some reservations, but said okay. He wrote the script for 60 pills (2mg/.05mg) to be taken twice a day. When I picked up the pills, I was fine. I dissolved one under my tongue during the drive home and by the time I arrived 15 minutes later, I was having hot flashes and sweat was running down my chest, back, face, neck, and dripping off of the ends of my short hair because my scalp was drenched. I immediately took an Ultram and 10 minutes later, I was dry and warm.

So it looks like I won't be using this prescription. I don't see myself abusing Ultram, as it doesn't give me any kind of a high like the Vicodin I was taking did. Has anyone had a similar experience?

Loading...

PYes,my boyfriend and I have been trying to ween ourselves off these subs for months now. We only are splitting one pill a day,but if we go one day without,we are tossing and turning all night, I'm poring sweat all night and throughout the next day,even in a cold air conditioned house. The second day,even worse, 3rd day we can't even make it without doing the pills..I'm 28,and have lost most of my hair due to these subs..I hate them and would do anything to get off of them. I may talk to my Dr. About those ultrium,everytime I do mention wanting to get off them to him tho,he tells me I'm moving threw the program too fast,but these pills are bad news. I think they are gonna have a lot of lawsuits in the future dealing with these. Tho,they may be helping one problem, they're causing even more, in my case at least. Ive had thyroid problems for a long time and these subs caused my levels to skyrocket in a very short time,I am very scared for my health. Do u have any suggestions on how to get off of them?
Reply

Loading...

It's amazing to read everyone's experiences here and learn about how each other's bodies react to stress.  I'm like a total opposite, 99% of the time I'm freezing cold to the bone.  The only time I can feel normal/comfortable is by taking an opiate or being in a steaming hot shower.  I lived with a roommate who runs hot so he kept the a/c on constantly and I couldn't stand living there...so I moved.  I haven't heard of hair-loss from the subs.  That's interesting however.  

 

Ultram/Tramadol....just google the withdrawals that those can cause.  It's not good stuff, but I suppose they can help short term.  

Also look into Loperamide and Kratom.  I'd personally rather take percs or vicodins to taper off suboxone than tapering off suboxone itself, too drawn out.  Some have done it though.  For me, sub seems like a permanent solution rather than a tool to sobriety.  That was just my experience with it however.

Reply

Loading...


I have dropped my Suboxone use from 6mg a day to 4 mg a day and I am sweating like a waterfall. If I am not sweating then I am clammy. I get the cold sweats a lot too. Nights are the worst. I wake up every half-hour soaked and burning up. I was only on the 6 mg for about 3 weeks so I don't understand why I am having so much trouble.
Reply

Loading...

I agree, other than the fact I am very scared of an Emergency situation where Pain Medication will.be blocked by the subs I am taking. That is one hell of a reason to quit.
Reply

Loading...

Just stop. The detox is brutal and im 3 weeks with absolutely nothing in my system i still have yet to take a solid sh*t i have the sweating cold chills and anxiety and depression. However every day gets better after about 2 weeks. 3 days marks the worst point for subs. After 3 days everything begins to lessen.
Reply

Loading...

I too am weaning off the suboxone, went from 8 my to 6, and now from 6 to 4mg. The night sweats are horrible!!
Reply

Loading...